# SDR MASA200602088

- Difficulty date: August 12, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,252 hours, 8,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14522285401
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7235 BNA.  SMOKE AND ELECTRICAL BURNING SMELL IN COCKPIT AND CABIN.  MAINTENANCE REPLACED THE 3 DUCTS.
